MAUDE Adverse Event Report: W. L. GORE & ASSOCIATES, INC. GORE® EXCLUDER® AAA ENDOPROSTHESIS; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

W. L. GORE & ASSOCIATES, INC. GORE® EXCLUDER® AAA ENDOPROSTHESIS; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Catalog Number PXC141200
Medical Device Problem Code Migration or Expulsion of Device (1395)
Health Effect - Clinical Code Aneurysm expansion (4597)
Date of Event 07/06/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
H6: code c19 - a review of the manufacturing records indicated the lot met all pre-release specifications.H6: code b20 -the device remains implanted and was therefore not available for engineering evaluation by gore.Imaging evaluation summary: the imaging evaluation performed by a clinical imaging specialist showed the following: ¿one time-point available for evaluation: post-implantation cta dated (b)(6) 2025.¿one fsa report attached in smartsolve.¿post-implantation cta dicom images show: o3d image appears to show that the proximal stent row of wires has separated from the main trunk of the gore® excluder® aaa endoprosthesis.The separated stent row is ~3.2cm distal to the lra.The proximal circumferential trunk ipsilateral portion appears to be ~7cm distal to the lra.Reconstruction images show the proximal stent row appears to be separating from the trunk portion of the device.There appears to be extensive thrombus within the 15mm of abdominal aorta distal to the left renal artery (lra) and throughout the abdominal aorta.Aortic diameter just distal to the lra appears to be ~40mm.Aortic diameter ~8mm distal to the lra appears to be ~43mm.Aortic diameter 15mm distal to the lra appears to be 44.8mm.There is insufficient information available for gore to reasonably draw conclusions related to aspects of the event, therefore conclusion code ¿d15: cause not established¿ is being used.Insufficient information may include limited or missing relevant medical records, involvement of multiple implanted devices (including non-gore devices) in the field of treatment, patient non-compliance, and/or a general lack of available detail or specificity related to an adverse event and/or device." w.L.Gore & associates, inc.(gore) is submitting this report to comply with 21 c.F.R.Part 803, the medical device reporting regulation.This report is based upon information obtained by gore, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Blank fields present on this report include required fields and fields determined to be not applicable.Blank required fields indicate that the information was not provided, was deemed unavailable or was not applicable.This report does not constitute an admission or a conclusion by fda, gore, or its associates that the device, gore or its associates caused or contributed to the event described in the report.In particular, this report does not constitute a legal admission by anyone that the product described in this report has any defects or has malfunctioned, as defined from a legal standpoint.These words are included in the report and are fixed items for selection created by the fda, to categorize the type of event solely for the purpose of reporting pursuant to part 803.This statement should be included with any information or report disclosed to the public under the freedom of information act.
 
Event or Problem Description
The following was reported to gore: on (b)(6) 2016, patient underwent an unknown endovascular procedure utilizing gore® excluder® aaa endoprosthesis (trunk ipsilateral leg and contralateral leg).On (b)(6) 2025, a cta work-up report was provided to field sales associate showing a gore excluder device that has migrated 26mm distally and shows observable evidence of graft integrity failure (nitinol fractures with a dilated proximal neck).Bilateral hypogastric arteries occluded natively with distal right common iliac artery aneurysmal and the right external iliac artery is calcified.Physician plans to do an endovascular aneurysm repair (evar) reintervention at some point (date not scheduled yet) to reline the original grafts with a conformable trunk ipsilateral graft and a contralateral limb in off-label use due to dilated proximal neck aneurysmal.The aneurysm growth (size unknown) is due to the migration.

Brand Name
GORE® EXCLUDER® AAA ENDOPROSTHESIS
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
W. L. GORE & ASSOCIATES, INC.
1505 n. fourth street
flagstaff AZ 86004
Manufacturer (Section G)
MEDICAL SILICON VALLEY B/P
2890 de la cruz blvd.
santa clara CA 95050
Manufacturer Contact
jaskaran parhar
1505 n. fourth street
flagstaff, AZ 86004
9285263030
MDR Report Key22675199
Report Number3013164176-2025-02627
Device Sequence Number6026273
Product Code MIH
UDI-Device Identifier00733132609956
UDI-Public(01)00733132609956(17)180731
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
P020004
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 07/31/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/31/2018
Device Catalogue NumberPXC141200
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/06/2025
Initial Report FDA Received Date07/31/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured08/19/2015
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Other;
Patient Age85 YR
Patient SexMale